1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

I Think I May Have Shutdown Both My T And E Pathways

Discussion in 'Post-Finasteride Syndrome & Accutane Sufferers' started by Konflict, Mar 4, 2017.

  1. Konflict

    Konflict New Member

    Joined:
    Feb 18, 2017
    Messages:
    12
    Likes Received:
    0
    In June 2010 I started taking saw palmetto for my hair loss issues, in September I added 1.25 mg finasteride on top of the sp....quit both in beginning of October that year. Never had a crash but slowly developed brain fog, muscle loss, gyno, fat gain. Doctors couldn't figure it out, eventually found out about PFS. Tried taking very low dose T3 thyroid meds from May 2012 to May 2014 but no changes other than on labs. Was taking a B complex and vitamin D 5000 iU everyday as well.

    Decided to stop thinking about it all and began smoking a joint every night to ease the depression/anxiety and also help me sleep.

    In November 2016 I started taking methyl B vitamins and Vitamin E 400 iU just to be healthier. I started feeling like crap 3 weeks in kept taking supplements as I thought I had a flu. Stopped them abruptly in early December and for a week I felt AMAZING! Body was returning to pre fin levels and I had no anxiety/depression and so much desire to live life again. Decided to eat a low carb diet to try and preserve these changes and live a healthy lifestyle.

    Also added in vitamin K2 mk7 in the first week of January 2017, as my blood calcium was borderline high from a blood test a few months before. After about a week on the vitamin k2 I severely crashed and the symptoms keep getting worse. These symptoms include: loose/very easy cracking joints, osteoarthritis, severe insomnia and constipation, digestion issues, increasing fat loss, acne, disappearance of gyno, inability to hold any water (in skin, excessive urination), extreme brain fog, worsening anxiety/depression, receding gum lines, lowered body temp (low 97s F), heightened senses, abdominal pain, muscle tremors. It feels like my body is totally dry and my joints are deteriorating, I also get gritty noises in my neck and spine. ALL other joints pop very easily without much pressure or force. My body is looking more manly than ever but I'm suffering in every other way.

    Not many people on the propecia sites have experienced all these sides at once.....one of them had his body deteriorate in a year where he lost 80 lbs and lost his ability to digest food and his stomach stopped working, he also developed joint instability related to that of ehlors danlos syndrome. His case is one of the reasons I'm so scared about this as we both have every similar symptoms and took very similar supplements (his were AI drugs, mine were AI vitamins).

    I believe I originally lost my ability to make testosterone when I took saw palmetto and fin in 2010, and lost my ability to make estrogen when I took vitamin E and vitamin K2, here are science backed articles that explain how both affect estrogen:

    https://www.ncbi.nlm.nih.gov/pubmed/16091003

    https://www.ncbi.nlm.nih.gov/pubmed/15763078

    I have been to a few doctors and they have no idea what's going on (as with 99% of the doctors around the world) when it comes to my sides. I'm just incredibly unlucky and seems like my body is just too sensitive to anything I take. Right now I'm taking nothing other than D3 and fish oil. I really don't know what to do, I feel like I'm helpless and am just destined to suffer a short life. I apologize for sounding so crazy and anxious, I'm just not very knowledgeable when it comes to hormones and a lot of this is over my head. Any help or input would be extremely appreciated.
     
    Last edited: Mar 4, 2017
  2. Konflict

    Konflict New Member

    Joined:
    Feb 18, 2017
    Messages:
    12
    Likes Received:
    0
    Blood tests before my crash:

    Labs from 12/13/16:
    Testosterone, Free: 49.6 (46.0 - 224.0 pg/mL)
    Testosterone: 295.2 (175 - 781 NG/dL)
    T3, Free: 3.88 (2.5 - 3.9 PG/mL)
    TSH: 0.96 (0.34 - 5.60 uIu/mL)
    Vitamin B-12: > 1500 (200 - 914 PG/mL)
    Vitamin D3: 43 (30 - 100 ng/mL)
    Vitamin D2: < 4 ng/mL



    Blood tests after my crash:

    Labs from 1/24/17:
    TSH: 2.75 uIu/mL (0.34 - 5.60 uIu/mL)
    T3 Free: 3.55 PG/mL (2.5 - 3.9 PG/mL)
    DHEA: 213.6 uG/dL (5 - 690 uG/dL)
    Total Estrogens: 88 pg/mL (60 - 190 pg/mL)
    Estradiol: 18 PG/mL (15 - 40 pg/mL)
    Free Testosterone: 62.7 pg/mL (46.0 - 224.0 pg/mL)
    Testosterone: 341.27 NG/dL (175 - 781 NG/dL)
    Vitamin D3: 45 ng/mL (30 - 100 ng/mL)
    Prolactin: 10.4 NG/mL (2.6 - 13.1 NG/mL)
    Glucose: 101 MG/dl (70 - 140 MG/dL)

    Sodium: 136 MMOL/L. (135 - 143 MMOL/L)
    Potassium: 4.2 MMOL/L. (3.6 - 5.1 MMOL/L)
    Chloride: 99 MMOL/L. (98 - 107 MMOL/L)
    C02: 30 MMOL/L. (22 - 30 MMOL/L)
    BUN: 8 MG/dL. (7.0 - 21.0 MG/dL)
    Creatinine: 0.8 MG/dL. ( 0.6 - 1.2 MG/dL)

    Labs from 2/6/17:
    Cortisol - 11.22 UG/dL (6.7 - 22.6 UG/dL)
    Lactate Dehydrogenase - 114 IU/L (98 - 192 IU/L)
    C-REACTIVE PROTEIN,HIGH SENSIT - 0.05 MG/dL (0.0 - 0.7 MG/dL)
    Sedimentation rate Automated - 2 MM/HR (0 - 15 MM/HR)
    LYME AB IGG - NEGATIVE
    LYME AB IGM - NEGATIVE
    Rheumatoid Factor < 7 IU/mL < 14 IU/mL

    Labs from 2/15/17:
    Blood sodium: 139 mmol/L (135-143 mmol/L) fasting.
    Urine sodium: 16 mmol/L non fasting.


    I have routinely had T levels under 300 for years and have always felt OK, was able to work, go to the gym, accomplished anything I needed to and without any physical pain. Also my T raised after my crash, so I know this has to be estrogen related even if the E number isn't very low.
     
  3. skorpio88

    skorpio88 New Member

    Joined:
    Nov 10, 2016
    Messages:
    14
    Likes Received:
    1
    this may sound crazy, but have you considered drinking beer? I think beer is a pretty good source of xenoestrogens; so if your problem is that you are not producing enough estrogens then maybe beer is the solution.

    Or are you saying that your body is just not responding properly to estrogens, in other words a problem with the estrogen receptors?
     
  4. Konflict

    Konflict New Member

    Joined:
    Feb 18, 2017
    Messages:
    12
    Likes Received:
    0
    Yea I believe my body isn't responding properly to estrogens....I mean my Estradiol levels aren't too low as far as I know, and I don't know why my symptoms would be worsening while I'm currently not taking anything.

    Most people who feel side effects from Fin or Saw palmetto get the androgen insufficiency, but I truly feel I am a rare case of estrogen and possible progesterone insufficiency. The worst part is the osteoarthritis I've developed...I feel I'm in a permanent downward spiral.

    Thinking of doing the Dutch urine hormone and metabolites test, so it'll show me exactly how my hormones are working and where they're going (as far as I know....I don't really understand hormones that well).

    https://dutchtest.com

    Anyone have any thoughts or theories or advise on my issue?
     
  5. anton3196

    anton3196 New Member

    Joined:
    Mar 27, 2016
    Messages:
    25
    Likes Received:
    0
  6. mia073

    mia073 New Member

    Joined:
    Mar 13, 2012
    Messages:
    8
    Likes Received:
    0
  7. mia073

    mia073 New Member

    Joined:
    Mar 13, 2012
    Messages:
    8
    Likes Received:
    0
    I also have low estrogen issues, its funny what you mentioned about beer! The other day I had a few drinks and my joint cracking felt better after.
     
  8. skorpio88

    skorpio88 New Member

    Joined:
    Nov 10, 2016
    Messages:
    14
    Likes Received:
    1
    thats good to hear! any excuse is a good one to have a few beers ;)
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.